Crossref
journal-article
Elsevier BV
Stochastic Processes and their Applications (78)
References
18
Referenced
26
{'key': '10.1016/0304-4149(79)90024-3_BIB1', 'series-title': 'Branching Processes', 'author': 'Athreya', 'year': '1972'}
/ Branching Processes by Athreya (1972)10.1214/aoms/1177705674
/ Ann. Math. Statist. / On deviations of the sample mean by Bahadur (1960)10.2307/1426138
/ Advances in Appl. Probability / The first and last birth problems for a multitype age-dependent branching process by Biggins (1976){'key': '10.1016/0304-4149(79)90024-3_BIB4', 'author': 'Bramson', 'year': '1977', 'journal-title': 'Maximal displacement of branching Brownian motions'}
/ Maximal displacement of branching Brownian motions by Bramson (1977){'key': '10.1016/0304-4149(79)90024-3_BIB5', 'author': 'Bramson', 'year': '1977', 'journal-title': 'Minimal displacement of branching random walks'}
/ Minimal displacement of branching random walks by Bramson (1977){'key': '10.1016/0304-4149(79)90024-3_BIB6', 'author': 'Durrett', 'year': '1977', 'journal-title': 'Maxima of branching random walks'}
/ Maxima of branching random walks by Durrett (1977){'key': '10.1016/0304-4149(79)90024-3_BIB7', 'volume': 'Vol. 1', 'author': 'Feller', 'year': '1968'}
by Feller (1968){'key': '10.1016/0304-4149(79)90024-3_BIB8', 'volume': 'Vol. 2', 'author': 'Feller', 'year': '1971'}
by Feller (1971){'key': '10.1016/0304-4149(79)90024-3_BIB9', 'series-title': 'Limit Distributions For Sums Of Independent Random Variables', 'author': 'Gnedenko', 'year': '1954'}
/ Limit Distributions For Sums Of Independent Random Variables by Gnedenko (1954)10.1214/aop/1176996611
/ Ann. Probability / Postulates for subadditive processes by Hammersley (1974)10.1007/BF00535016
/ Z. Wahrscheinlichkeitstheorie und Verw. Gebiete / A contribution to the theory of large deviations for sums of independent random variables by Heyde (1967)10.1214/aoms/1177698712
/ Ann. Math. Statist. / On large deviations problems for sums of random variables which are not attracted to the normal law by Heyde (1967){'key': '10.1016/0304-4149(79)90024-3_BIB13', 'first-page': '253', 'article-title': 'On large deviation probabilities in the case of attraction to a non-normal stable law', 'volume': '30', 'author': 'Heyde', 'year': '1968', 'journal-title': 'Sankhyá Ser. A'}
/ Sankhyá Ser. A / On large deviation probabilities in the case of attraction to a non-normal stable law by Heyde (1968)10.1214/aop/1176996266
/ Ann. Probability / The first birth problem for an age-dependent branching process by Kingman (1975)10.1002/cpa.3160280302
/ Comm. Pure. Appl. Math. / Application of Brownian motion to the equation of Kolmogorov-Petrovsky-Piscounov by Mckean (1975)10.1137/1110027
/ Theor. Probability Appl. / Some limit theorems for large deviations by Nagaev (1965)10.1137/1114006
/ Theor. Probability Appl. / Integral limit theorems taking large deviations into account when Cramér's condition does not hold I by Nagaev (1969)10.1137/1114028
/ Theor. Probability Appl. / Integral limit theorems taking large deviations into account when Cramér's condition does not hold II by Nagaev (1969)
Dates
Type | When |
---|---|
Created | 23 years, 1 month ago (July 25, 2002, 11:47 p.m.) |
Deposited | 6 years, 4 months ago (April 13, 2019, 12:23 a.m.) |
Indexed | 1 month ago (July 27, 2025, 3:32 a.m.) |
Issued | 45 years, 9 months ago (Nov. 1, 1979) |
Published | 45 years, 9 months ago (Nov. 1, 1979) |
Published Print | 45 years, 9 months ago (Nov. 1, 1979) |
@article{Durrett_1979, title={Maxima of branching random walks vs. independent random walks}, volume={9}, ISSN={0304-4149}, url={http://dx.doi.org/10.1016/0304-4149(79)90024-3}, DOI={10.1016/0304-4149(79)90024-3}, number={2}, journal={Stochastic Processes and their Applications}, publisher={Elsevier BV}, author={Durrett, Richard}, year={1979}, month=nov, pages={117–135} }